University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Twisted Yangians for symmetric pairs of types B, C, D

Guay, N and Regelskis, V (2016) Twisted Yangians for symmetric pairs of types B, C, D MATHEMATISCHE ZEITSCHRIFT, 284 (1-2). pp. 131-166.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Guay, NUNSPECIFIEDUNSPECIFIED
Regelskis, Vv.regelskis@surrey.ac.ukUNSPECIFIED
Date : 1 October 2016
Identification Number : https://doi.org/10.1007/s00209-016-1649-2
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, QUANTUM LOOP ALGEBRAS, MICKELSSON ALGEBRAS, IRREDUCIBLE REPRESENTATIONS, MATRIX
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 13:18
Last Modified : 17 May 2017 13:18
URI: http://epubs.surrey.ac.uk/id/eprint/838703

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800